Patient :I am 21 years old. I am 4 days late on my period. I took plan b last month after unprotected sex. This month I have had all the period symptoms without bleeding and today a white discharge has started. Do I need a pregnancy test or is the plan b pill still affecting me?
Thanks for the query.
If you have got your cycles last month, after taking plan b, it is unlikely that plan b can still be affecting your cycles. However, regular use of plan B can cause changes in the menstrual pattern and alter the bleeding.
However, in your case, if you have had a sexual intercourse in this cycle and the periods have been delayed, kindly do a pregnancy test now. If it is negative, repeat the test after a week.
Consult the gynecologist accordingly for further advice after the test.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.